Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Experienced A Worsening Of RA Systems After Receiving The COVID-19 Vaccination/

Has Anyone Experienced A Worsening Of RA Systems After Receiving The COVID-19 Vaccination/

A 22 year old friend just diagnosed with RA was told that the vaccination may have activated it years sooner than it otherwise would have. My RA has been worse in the 4-5 months since I was vaccinated.

A myRAteam Member said:

Gosh- the opposite for me. I had COVID in December and then all of a sudden I tested positive for RA and PA in May. I am what is called a long-hauler. I developed autoimmune disorder after being sick with covid and keep the symptoms. I have also been vaccinated- nothing has changed my symptoms/pain. I knew I would eventually inherit this, my mom got it at 70 years old, but I am only 50. So the virus just speeded up the inevitable for me.

posted 11 months ago
A myRAteam Member said:

This is EXACTLY what happened to me

posted 11 months ago
A myRAteam Member said:

2 weeks after I got the Pfizer shot my body started attacking itself. All my joints hurt. I saw my family doc she done blood work came back positive to RA. Took 6 weeks to appointment with RA Doc. I think I probably already had it but the shot set it off. I had never been diagnosed with it before.
This was end of March to Early April. I'm 63 yrs old.

posted 11 months ago
A myRAteam Member said:

The vaccine didn't impact how my RA manifests... but it DID for my UC. I had been in remission for around 15 years and experienced a full-blown flare just as I hit the "fully vaccinated" stage (two weeks after the second jab).
I filled out a VAERS form just recently, as - two months later - I'm still having minor symptoms.
https://vaers.hhs.gov/uploadFile/index.jsp

posted 11 months ago
A myRAteam Member said:

I got the Pfizer vaccine in March and it set off my first flare. It started in my hands about 5 days after my first shot. I didn’t have any other symptoms. It was just my hands for about 2 weeks and then spread to every joint in my body. I kept going to doctors and they kept saying joint pain was a side effect of the vaccine. I thought I was crazy because I was in so much pain. Couldn’t dress myself, or stand up on my own. I’ve never experienced pain like that before.

posted 11 months ago
COVID-19 and Rheumatoid Arthritis (RA) Essential Updates Read more >
Already a Member? Log in